标题:Contractible configurations on 3-flows in graphs satisfying the Fan-condition
作者:Yan, Jin
作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Yan, J
通讯作者地址:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:EUROPEAN JOURNAL OF COMBINATORICS
出版年:2013
卷:34
期:5
页码:892-904
DOI:10.1016/j.ejc.2013.01.002
摘要:Let G be a 2-edge-connected graph of order n such that each pair of vertices x and y at distance 2 satisfies max[d(x), d(y)} > n/2 (weak Fan-condition, [G.H. Fan, New sufficient conditions for cycles in graphs, J. Combin. Theory Ser. B 37 (1984) 221-227]). It is obtained in this paper that G admits a nowhere-zero 3-flow and is a 3-flow contractible configuration except for a family of well-characterized counterexamples. This result generalizes some earlier results about 3-flows, 3-flow contractible configurations under some degreesum conditions ([G. Fan, C. Zhou, Ore condition and nowhere-zero 3-flows, SIAM J. Discrete Math. 22 (2008) 288-294], [R. Luo, R. Xu, J.H. Yin, G.X. Yu, Ore-condition and Z(3)-connectivity, European J. Combin. 29 (2008) 1587-1595]). (C) 2013 Elsevier Ltd. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84873551303&doi=10.1016%2fj.ejc.2013.01.002&partnerID=40&md5=15eb392e46a7931f45796681656ff859
TOP